Previous |  Up |  Next

Article

References:
[1] Vejvoda O.: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension, I. Czech. Math. J., Vol. 14, 1964, pp. 341-382. MR 0174872
[2] Hale J. K.: Periodic solutions of a class of hyperbolic equations containing a small parameter. Arch. Rat. Mech. Anal., Vol. 23, 1967, pp. 380-398. MR 0206503 | Zbl 0152.10002
[3] Rabinowitz P. H.: Periodic solutions of nonlinear hyperbolic partial differential equations. Comm. Pure Appl. Math., Vol. 20, 1967, pp. 145-205. MR 0206507 | Zbl 0152.10003
[4] Канторович Л. В.,Акилов Г. П.: Функциональный анализ в нормированных пространствах. Москва, Гос. издат. физико-матем. лит., 1959. Zbl 1047.90504
[5] De Simon L., Torelli G.: Soluzioni periodiche di equazioni a derivate parziali di tipo iperbolico non lineari. Rend. Sem. Mat. Univ. Padova 1968, vol XL, 380-401. MR 0228836 | Zbl 0198.13704
Partner of
EuDML logo